# SDR ASAA2023061533571

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,624 hours, 11,231 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0310528
- Condition: Faulty
- Location: Aft Cargo Compt
- Part time: 52,832 hours, 24,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A NOISE THEY HAD NOT HEARD BEFORE THAT SOUNDED LIKE AIR RUSHING COMING FROM BEHIND THE AFT GALLEY. WE WERE AT 260 LEVEL. WE NOTICED DURING OUR CONVERSATION THAT THE CABIN ALTITUDE RATE INDICATOR WAS FLUCTUATING AND THAT SEEMED TO SINK WITH THE NOISE. MAX RATE WAS -400FT. GROUNDED - YES. REPLACED AFT OUTFLOW VALVE REF B737-900 AMM 21-31-03-400-801.
